Regular self-similar solutions of the nonlinear heat equation with initial data above the singular steady state
Annales de l'I.H.P. Analyse non linéaire, Tome 20 (2003) no. 2, pp. 213-235.
@article{AIHPC_2003__20_2_213_0,
     author = {Souplet, Philippe and Weissler, Fred B},
     title = {Regular self-similar solutions of the nonlinear heat equation with initial data above the singular steady state},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {213--235},
     publisher = {Elsevier},
     volume = {20},
     number = {2},
     year = {2003},
     doi = {10.1016/S0294-1449(02)00003-3},
     zbl = {1029.35106},
     mrnumber = {1961515},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/S0294-1449(02)00003-3/}
}
TY  - JOUR
AU  - Souplet, Philippe
AU  - Weissler, Fred B
TI  - Regular self-similar solutions of the nonlinear heat equation with initial data above the singular steady state
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2003
DA  - 2003///
SP  - 213
EP  - 235
VL  - 20
IS  - 2
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/S0294-1449(02)00003-3/
UR  - https://zbmath.org/?q=an%3A1029.35106
UR  - https://www.ams.org/mathscinet-getitem?mr=1961515
UR  - https://doi.org/10.1016/S0294-1449(02)00003-3
DO  - 10.1016/S0294-1449(02)00003-3
LA  - en
ID  - AIHPC_2003__20_2_213_0
ER  - 
Souplet, Philippe; Weissler, Fred B. Regular self-similar solutions of the nonlinear heat equation with initial data above the singular steady state. Annales de l'I.H.P. Analyse non linéaire, Tome 20 (2003) no. 2, pp. 213-235. doi : 10.1016/S0294-1449(02)00003-3. http://archive.numdam.org/articles/10.1016/S0294-1449(02)00003-3/

[1] Cazenave T., Weissler F.B., Asymptotically self-similar global solutions of the nonlinear Schrödinger and heat equations, Math. Z. 228 (1998) 83-120. | MR 1617975 | Zbl 0916.35109

[2] Dohmen C., Hirose M., Structure of positive radial solutions to the Haraux-Weissler equation, Nonlinear Anal. TMA 33 (1998) 51-69. | MR 1623045 | Zbl 0934.34028

[3] Galaktionov V.A., Vazquez J.L., Continuation of blowup solutions of nonlinear heat equations in several space dimensions, Comm. Pure Appl. Math. 50 (1997) 1-67. | MR 1423231 | Zbl 0874.35057

[4] Haraux A., Weissler F.B., Non-uniqueness for a semilinear initial value problem, Indiana Univ. Math. J. 31 (1982) 167-189. | MR 648169 | Zbl 0465.35049

[5] Joseph D.D., Lundgren T.S., Quasilinear Dirichlet problems driven by positive sources, Arch. Rat. Mech. Anal. 49 (1973) 241-269. | MR 340701 | Zbl 0266.34021

[6] Peletier L.A., Terman D., Weissler F.B., On the equation Δu+1/2, Arch. Rat. Mech. Anal. 94 (1986) 83-99. | Zbl 0615.35034

[7] Vazquez J.L., Domain of existence and blowup for the exponential reaction-diffusion equation, Indiana Univ. Math. J. 48 (1999) 677-709. | MR 1722813 | Zbl 0928.35080

[8] Weissler F.B., Asymptotic analysis of an ordinary differential equation and non-uniqueness for a semilinear partial differential equation, Arch. Rat. Mech. Anal. 91 (1986) 231-245. | MR 806003 | Zbl 0614.35043

[9] Weissler F.B., Lp-energy and blow-up for a semilinear heat equation, Proc. Symp. Pure Math. Part II 45 (1986) 545-551. | MR 843641 | Zbl 0631.35049

[10] Yanagida E., Uniqueness of rapidly decaying solutions of the Haraux-Weissler equation, J. Differential Equations 127 (1996) 561-570. | MR 1389410 | Zbl 0856.34058

Cité par Sources :